Translator Disclaimer
July 2019 On some Extensions of the Sequential Monte Carlo methods in high-order Hidden Markov Models
Mouhamad Mounirou ALLAYA, Alioune COULIBALY, El Hadj DÈME, Mouhamadou Moustapha KÂ, Babacar SÈNE
Afr. Stat. 14(2): 1977-1998 (July 2019). DOI: 10.16929/as/2019.1977.145

Abstract

We analyze some extensions of the Sequential Monte Carlo (SMC) methods in the context of nonlinear state space models. Namely, we tailor the SMC methods to handle high-order HMM through the customary recursions of posterior distributions. It proceeds on mimicking the two-step procedure that is, the prediction step and the update step, in the derivation of the filter distribution. Once stated, we extend some smoothing recursions as the Forward-Backward algorithm and the Backward smoother to deal with the actual smoothing distributions in high-order HMM. Finally, we give few examples as an application of these extensions.

Nous analysons quelques extensions des méthodes de Monte Carlo séquentielles (SMC) dans le contexte des modèles à espace d'états non-linéaires. Précisément,, nous adaptons les méthodes SMC pour traiter les HMM d'ordre supérieur à travers les récursions habituelles des distributions à posteriori. Cela procède par mimer la procédure en deux étapes, c'est-à-dire l'étape de prédiction et l'étape de mise à jour, dans la dérivation de la distribution du filtre. Une fois obtenu, nous étendons certaines récursions de lissage comme l'algorithme Forward-Backward et l'algorithme Backward Smoother pour traiter les distributions de lissage dans les HMM d'ordre supérieur. Enfin, nous donnons quelques exemples de l'application de ces extensions.

Citation

Download Citation

Mouhamad Mounirou ALLAYA. Alioune COULIBALY. El Hadj DÈME. Mouhamadou Moustapha KÂ. Babacar SÈNE. "On some Extensions of the Sequential Monte Carlo methods in high-order Hidden Markov Models." Afr. Stat. 14 (2) 1977 - 1998, July 2019. https://doi.org/10.16929/as/2019.1977.145

Information

Published: July 2019
First available in Project Euclid: 21 August 2019

zbMATH: 07104736
MathSciNet: MR3995012
Digital Object Identifier: 10.16929/as/2019.1977.145

Subjects:
Primary: 60J05
Secondary: 62M05, 65C05

Rights: Copyright © 2019 The Statistics and Probability African Society

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • July 2019
Back to Top